On radial and directional controllability of bilinear systems - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Systems and Control Letters Year : 2013

On radial and directional controllability of bilinear systems

Abstract

In this note we study two notions of controllability, called respectively radial controllability and directional controllability. They are both weakened versions of the classical notion of global controllability. We prove that for families of linear vector fields, the two notions are actually equivalent.

Dates and versions

hal-00876014 , version 1 (23-10-2013)

Identifiers

Cite

Andrea Bacciotti, Jean-Claude Vivalda. On radial and directional controllability of bilinear systems. Systems and Control Letters, 2013, 62 (7), pp.575-580. ⟨10.1016/j.sysconle.2013.03.011⟩. ⟨hal-00876014⟩
460 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More